MathSciNet Relay Station
MathSciNet bibliographic data
MR1066449 (92m:35006) 35A05 (35B60 35L25)
Sogge, Christopher D. Uniqueness in Cauchy problems for hyperbolic differential operators. Trans. Amer. Math. Soc. 333 (1992), no. 2, 821–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement